Alert archive / Arizona / Winter Storm Warnings in 2008

Winter Storm Warning 2, NWS Tucson, AZ

February 3, 2008

NWS Tucson, AZ issued this winter storm warning at Feb 3, 2008, 2:46 AM MST. It took effect at Feb 3, 2008, 2:50 PM MST. It was in force for 31 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 3, 2008, 2:46 AM MST (09:46 UTC)
In effect from
Feb 3, 2008, 2:50 PM MST
Expired
Feb 4, 2008, 10:00 PM MST
In force
31 hr
Issued by
NWS Tucson, AZ

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS45 KTWC 030946
WSWTWC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
246 AM MST SUN FEB 3 2008

AZZ019-030-033>035-032300-
/O.UPG.KTWC.WS.A.0003.080204T0100Z-080204T2200Z/
/O.NEW.KTWC.WS.W.0002.080204T0200Z-080205T0000Z/
NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY-
TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY-
246 AM MST SUN FEB 3 2008

...WINTER STORM WARNING IN EFFECT FROM 7 PM THIS EVENING TO 5 PM
MST MONDAY ABOVE 5000 FEET...
...WINTER STORM WATCH NO LONGER IN EFFECT...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A WINTER STORM
WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 5 PM MST
MONDAY ABOVE 5000 FEET. THE WINTER STORM WATCH IS NO LONGER IN
EFFECT.

A FEW LIGHT SHOWERS WILL DEVELOP DURING THE DAY SUNDAY...THEN
INCREASE IN COVERAGE AND INTENSITY OVERNIGHT INTO MONDAY. SNOW
LEVELS WILL START NEAR 7000 FEET SUNDAY AFTERNOON BEFORE FALLING
TO 6000 FEET BY MIDNIGHT AND ABOUT 4000 TO 4500 FEET MONDAY
MORNING. STORM TOTAL SNOWFALL AMOUNTS OF 6 TO 12 INCHES ABOVE 5000
FEET AND 14 TO 20 INCHES ABOVE 7000 FEET ARE ANTICIPATED...WITH
ISOLATED HIGHER AMOUNTS POSSIBLE AT THE HIGHEST ELEVATIONS. SNOW
LEVELS MAY FALL EVEN FARTHER LATE MONDAY AND MONDAY NIGHT...WITH
ENOUGH MOISTURE HANGING ON FOR POSSIBLE LIGHT SNOW NEAR SOME
EASTERN VALLEY FLOORS. ALSO EXPECT GUSTY WINDS ESPECIALLY THROUGH
HIGHER TERRAIN THIS AFTERNOON AND EVENING.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL TELEVISION OR RADIO
STATIONS...OR YOUR CABLE TELEVISION SERVICE PROVIDER FOR LATER
STATEMENTS CONCERNING THIS DANGEROUS WINTER WEATHER EVENT.

$$
7 follow-up statements
000 
WWUS45 KTWC 032150
WSWTWC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
250 PM MST SUN FEB 3 2008

AZZ019-030-041000-
/O.EXT.KTWC.WS.W.0002.080203T2150Z-080205T0000Z/
NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY-
250 PM MST SUN FEB 3 2008

...WINTER STORM WARNING NOW IN EFFECT UNTIL 5 PM MST MONDAY...

THE WINTER STORM WARNING IS IN EFFECT UNTIL 5 PM MST MONDAY.

SHOWERS WILL INCREASE IN COVERAGE AND INTENSITY OVERNIGHT INTO
MONDAY. SNOW LEVELS WERE NEAR 7000 FEET THIS AFTERNOON...BUT WILL
FALL TO NEAR 4500 FEET MONDAY MORNING. STORM TOTAL SNOWFALL
AMOUNTS OF 6 TO 12 INCHES ABOVE 5000 FEET AND 14 TO 20 INCHES ABOVE
7000 FEET ARE ANTICIPATED... WITH ISOLATED HIGHER AMOUNTS POSSIBLE
AT THE HIGHEST ELEVATIONS. SNOW LEVELS MAY FALL EVEN FARTHER LATE
MONDAY AND MONDAY NIGHT...WITH ENOUGH MOISTURE HANGING ON FOR
POSSIBLE LIGHT SNOW NEAR SOME EASTERN VALLEY FLOORS. ALSO EXPECT
GUSTY WINDS ESPECIALLY THROUGH HIGHER TERRAIN THIS AFTERNOON AND
EVENING.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...OR ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL TELEVISION OR RADIO
STATIONS...OR YOUR CABLE TELEVISION SERVICE PROVIDER FOR LATER
STATEMENTS CONCERNING THIS DANGEROUS WINTER WEATHER EVENT.

$$

AZZ034-035-041000-
/O.EXT.KTWC.WS.W.0002.080204T0600Z-080205T0000Z/
SANTA CRUZ COUNTY-COCHISE COUNTY-
250 PM MST SUN FEB 3 2008

...WINTER STORM WARNING NOW IN EFFECT FROM 11 PM THIS EVENING TO
5 PM MST MONDAY...

THE WINTER STORM WARNING IS NOW IN EFFECT FROM 11 PM THIS EVENING
TO 5 PM MST MONDAY. 

A FEW SHOWERS WILL DEVELOP THIS EVENING AND THEN INCREASE IN COVERAGE
AND INTENSITY OVERNIGHT INTO MONDAY. SNOW LEVELS WILL START NEAR
7000 FEET THIS EVENING BEFORE FALLING TO 5000 FEET MONDAY. STORM
TOTAL SNOWFALL AMOUNTS OF 6 TO 10 INCHES ABOVE 5000 FEET...WITH
ISOLATED HIGHER AMOUNTS POSSIBLE AT THE HIGHEST ELEVATIONS. ALSO
EXPECT GUSTY WINDS ESPECIALLY THROUGH HIGHER TERRAIN THIS EVENING
INTO EARLY MONDAY.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...OR ICE ARE EXPECTED. STRONG WINDS ARE ALSO POSSIBLE. THIS
WILL MAKE TRAVEL VERY HAZARDOUS.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL TELEVISION OR RADIO
STATIONS...OR YOUR CABLE TELEVISION SERVICE PROVIDER FOR LATER
STATEMENTS CONCERNING THIS DANGEROUS WINTER WEATHER EVENT.

$$

AZZ033-041000-
/O.CON.KTWC.WS.W.0002.080204T0200Z-080205T0000Z/
TUCSON METRO/MARANA/GREEN VALLEY-
250 PM MST SUN FEB 3 2008

...WINTER STORM WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 5 PM MST MONDAY...

A WINTER STORM WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 5 PM MST MONDAY. 

SCATTERED SHOWERS WILL DEVELOP THIS EVENING AND INCREASE IN
COVERAGE AND INTENSITY OVERNIGHT...ESPECIALLY IN THE MOUNTAINS.
THE SNOW LEVEL WILL START AT 7000 FEET BEFORE LOWERING TO NEAR
4500 FEET MONDAY MORNING. STORM TOTAL SNOWFALL AMOUNTS OF 6 TO 10
INCHES ABOVE 5000 FEET...WITH ISOLATED HIGHER AMOUNTS POSSIBLE AT
THE HIGHEST ELEVATIONS. ALSO EXPECT GUSTY WINDS ESPECIALLY THROUGH
HIGHER TERRAIN THIS EVENING INTO EARLY MONDAY.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...OR ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL TELEVISION OR RADIO
STATIONS...OR YOUR CABLE TELEVISION SERVICE PROVIDER FOR LATER
STATEMENTS CONCERNING THIS DANGEROUS WINTER WEATHER EVENT.

$$
000 
WWUS45 KTWC 040437
WSWTWC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
937 PM MST SUN FEB 3 2008

AZZ019-030-033-041000-
/O.CON.KTWC.WS.W.0002.000000T0000Z-080205T0000Z/
NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY-
TUCSON METRO/MARANA/GREEN VALLEY-
937 PM MST SUN FEB 3 2008

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST MONDAY...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST MONDAY. 

SHOWERS WILL INCREASE IN COVERAGE AND INTENSITY AFTER MIDNIGHT
THROUGH MONDAY MORNING. SNOW LEVELS THIS EVENING WERE AROUND 7000
FEET AND WILL FALL TO NEAR 4500 FEET MONDAY MORNING. STORM TOTAL
SNOWFALL AMOUNTS OF 6 TO 12 INCHES ABOVE 5000 FEET AND 14 TO 20
INCHES ABOVE 7000 FEET ARE ANTICIPATED. SNOW LEVELS MAY FALL EVEN
FARTHER LATE MONDAY AND MONDAY NIGHT...WITH ENOUGH MOISTURE HANGING
ON FOR POSSIBLE LIGHT SNOW NEAR SOME EASTERN VALLEY FLOORS. ALSO
EXPECT GUSTY WINDS ESPECIALLY THROUGH HIGHER TERRAIN THIS AFTERNOON
AND EVENING.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...OR ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL TELEVISION OR RADIO
STATIONS...OR YOUR CABLE TELEVISION SERVICE PROVIDER FOR LATER
STATEMENTS CONCERNING THIS DANGEROUS WINTER WEATHER EVENT.

$$

AZZ034-035-041000-
/O.CON.KTWC.WS.W.0002.080204T0600Z-080205T0000Z/
SANTA CRUZ COUNTY-COCHISE COUNTY-
937 PM MST SUN FEB 3 2008

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST MONDAY...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST MONDAY. 

A FEW SHOWERS WILL DEVELOP AFTER MIDNIGHT THEN INCREASE IN COVERAGE
AND INTENSITY MONDAY MORNING. SNOW LEVELS WILL START NEAR 8000 FEET
THIS EVENING BEFORE FALLING TO 5000 FEET MONDAY. STORM TOTAL SNOWFALL
AMOUNTS OF 6 TO 10 INCHES ABOVE 5000 FEET...WITH ISOLATED HIGHER
AMOUNTS AT THE HIGHEST ELEVATIONS. ALSO EXPECT GUSTY WINDS ESPECIALLY
THROUGH HIGHER TERRAIN OVERNIGHT INTO EARLY MONDAY.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...OR ICE ARE EXPECTED. STRONG WINDS ARE ALSO POSSIBLE. THIS
WILL MAKE TRAVEL VERY HAZARDOUS.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL TELEVISION OR RADIO
STATIONS...OR YOUR CABLE TELEVISION SERVICE PROVIDER FOR LATER
STATEMENTS CONCERNING THIS DANGEROUS WINTER WEATHER EVENT.

$$
000 
WWUS45 KTWC 040937
WSWTWC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
237 AM MST MON FEB 4 2008

AZZ019-030-033-041745-
/O.EXT.KTWC.WS.W.0002.000000T0000Z-080205T0200Z/
NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY-
TUCSON METRO/MARANA/GREEN VALLEY-
237 AM MST MON FEB 4 2008

...WINTER STORM WARNING NOW IN EFFECT UNTIL 7 PM MST THIS
EVENING ABOVE 5000 FEET...

THE WINTER STORM WARNING IS NOW IN EFFECT UNTIL 7 PM MST THIS
EVENING ABOVE 5000 FEET. 

SHOWERS WILL DEVELOP THIS MORNING...SLOWLY INCREASING AFTER
SUNRISE. SNOW LEVELS EARLY THIS MORNING WERE AROUND 6500 FEET AND
WILL FALL TO NEAR 5000 FEET AROUND SUNRISE BEFORE SETTLING IN THE
4000 TO 5000 FEET RANGE LATER IN THE MORNING. STORM TOTAL SNOWFALL
AMOUNTS OF 5 TO 10 INCHES ABOVE 5000 FEET AND 10 TO 18 INCHES
ABOVE 7000 FEET ARE ANTICIPATED. SNOW LEVELS MAY FALL EVEN FARTHER
THIS EVENING...WITH ENOUGH MOISTURE HANGING ON FOR LIGHT SNOW NEAR SOME
EASTERN VALLEY FLOORS. ALSO EXPECT GUSTY WINDS ESPECIALLY THROUGH
HIGHER TERRAIN.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...OR ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL TELEVISION OR RADIO
STATIONS...OR YOUR CABLE TELEVISION SERVICE PROVIDER FOR LATER
STATEMENTS CONCERNING THIS DANGEROUS WINTER WEATHER EVENT.

$$

AZZ034-035-041745-
/O.EXT.KTWC.WS.W.0002.000000T0000Z-080205T0200Z/
SANTA CRUZ COUNTY-COCHISE COUNTY-
237 AM MST MON FEB 4 2008

...WINTER STORM WARNING NOW IN EFFECT FROM 9 AM THIS MORNING TO
7 PM MST THIS EVENING ABOVE 5000 FEET...

THE WINTER STORM WARNING IS NOW IN EFFECT FROM 9 AM THIS MORNING
TO 7 PM MST THIS EVENING. 

A FEW SHOWERS WILL DEVELOP THIS MORNING...THEN INCREASE IN
COVERAGE AND INTENSITY BY LATER IN THE MORNING AND EARLY
AFTERNOON. SNOW LEVELS CURRENTLY NEAR 7500 FEET WILL FALL TO
AROUND 6000 FEET NEAR SUNRISE BEFORE SETTLING AROUND 5000 FEET
BEFORE NOON. THIS EVENING BEFORE FALLING TO 5000 FEET MONDAY.
STORM TOTAL SNOWFALL AMOUNTS OF 5 TO 8 INCHES ABOVE 5000
FEET...WITH 8 TO 14 INCHES ABOVE 7000 FEET ARE EXPECTED WITH
ISOLATED HIGHER AMOUNTS AT THE HIGHEST ELEVATIONS. SNOW LEVELS MAY
FALL EVEN FARTHER THIS EVENING...WITH ENOUGH MOISTURE HANGING ON FOR
LIGHT SNOW NEAR SOME VALLEY FLOORS. ALSO EXPECT GUSTY WINDS
ESPECIALLY THROUGH HIGHER TERRAIN.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...OR ICE ARE EXPECTED. STRONG WINDS ARE ALSO POSSIBLE. THIS
WILL MAKE TRAVEL VERY HAZARDOUS.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL TELEVISION OR RADIO
STATIONS...OR YOUR CABLE TELEVISION SERVICE PROVIDER FOR LATER
STATEMENTS CONCERNING THIS DANGEROUS WINTER WEATHER EVENT.

$$
000 
WWUS45 KTWC 041601
WSWTWC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
901 AM MST MON FEB 4 2008

.A STRONG BUT FAST MOVING WINTER STORM WILL CONTINUE TO SPREAD
ACROSS SOUTHEAST ARIZONA THROUGH THIS EVENING. THIS WILL BRING A
VARIETY OF WINTER WEATHER TO THE REGION...WITH HEAVY SNOW AND
BLOWING SNOW IN THE HIGHER ELEVATIONS...STRONG WINDS NEAR
RIDGETOPS AND HEAVIER SHOWERS...AND RAPIDLY FALLING SNOW LEVELS.
ISOLATED THUNDERSTORMS WILL PRODUCE SNOWFALL RATES OF 1 TO 3
INCHES PER HOUR IN THE MOUNTAINS...WHICH WILL RESULT IN HIGHLY
VARIABLE VISIBILITIES AND ROAD CONDITIONS.

AZZ029-050015-
/O.EXB.KTWC.WS.W.0002.080204T1601Z-080205T0200Z/
SOUTHEAST PINAL COUNTY-
901 AM MST MON FEB 4 2008

...WINTER STORM WARNING IN EFFECT UNTIL 7 PM MST THIS EVENING 
ABOVE 4500 FEET...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A WINTER STORM
WARNING...WHICH IS IN EFFECT UNTIL 7 PM MST THIS EVENING ABOVE
4500 FEET. THIS INCLUDES THE TOWN OF ORACLE.

SHOWERS WILL CONTINUE TO INCREASE AS SNOW LEVELS FALL TO AROUND
3500 FEET THIS AFTERNOON. DUE TO DAYTIME HEATING...SIGNIFICANT
ACCUMULATIONS SHOULD STAY ABOVE 4500 FEET. HOWEVER...THE SNOW MAY
FALL AT THE RATE OF 1 TO 2 INCHES PER HOUR...AND MAY BE ACCOMPANIED
BY WIND GUSTS BETWEEN 35 AND 45 MPH THROUGH LATE AFTERNOON.

STORM TOTAL SNOWFALL AMOUNTS OF 2 TO 4 INCHES CAN BE EXPECTED
ABOVE 4500 FEET...WITH 4 TO 10 INCHES ABOVE 5500 FEET.

A WINTER STORM WARNING MEANS HEAVY SNOW WILL BE ACCOMPANIED BY
STRONG WINDS...RESULTING IN POOR VISIBILITY AND SOME BLOWING SNOW. 
EXPECT HIGHLY VARIABLE ROAD CONDITIONS. 

$$

AZZ034-035-050015-
/O.EXT.KTWC.WS.W.0002.000000T0000Z-080205T0200Z/
SANTA CRUZ COUNTY-COCHISE COUNTY-
901 AM MST MON FEB 4 2008

...WINTER STORM WARNING NOW IN EFFECT UNTIL 7 PM MST THIS
EVENING ABOVE 4500 FEET...

THE WINTER STORM WARNING IS NOW IN EFFECT UNTIL 7 PM MST THIS
EVENING. THIS WARNING NOW INCLUDES ELEVATIONS ABOVE 4500 FEET...
INCLUDING ELGIN...SONOITA...SIERRA VISTA...BISBEE...TEXAS CANYON
ALONG INTERSTATE 10...AND TOMBSTONE.

THROUGH EARLY AFTERNOON...STRONG SOUTHWEST WIND OF 25 TO 35 MPH
WILL BE THE MAIN CONCERN WITH A FEW GUSTS EXCEEDING 50 MPH. THIS
MAY CAUSE AREAS OF BLOWING DUST NEAR WILLCOX PLAYA. 

BY EARLY AFTERNOON...NUMEROUS SHOWERS AND A FEW THUNDERSTORMS WILL
ADVANCE INTO THE AREA FROM THE NORTHWEST. SNOW LEVELS WILL FALL
RAPIDLY BY LATE AFTERNOON...PERHAPS AS LOW AS 4000 FEET. AS THE
SUN SETS EARLY THIS EVENING...SOME OF THE SNOW IS LIKELY TO
ACCUMULATE ABOVE 4500 FEET...WITH ANY WATER ON THE ROADS POSSIBLY
FREEZING INTO ICE.

TOTAL STORM ACCUMULATIONS OF 1 TO 3 INCHES CAN BE EXPECTED BETWEEN
4500 AND 5500 FEET...WITH 5 TO 8 INCHES ABOVE 5500 FEET...AND 8
TO 14 INCHES ABOVE 7000 FEET. IN THE MOUNTAINS...THE SNOW MAY FALL
AT THE RATE OF 1 TO 2 INCHES PER HOUR...AND WILL BE ACCOMPANIED
BY SIGNIFICANT BLOWING AND DRIFTING.

A WINTER STORM WARNING MEANS THAT HEAVY SNOW...BLOWING SNOW AND
STRONG WINDS ARE EXPECTED. THIS WILL MAKE TRAVEL VERY HAZARDOUS...
INITIALLY DUE TO STRONG CROSS WINDS...THEN DUE TO HIGHLY VARIABLE
ROAD CONDITIONS FROM SNOW...ICE AND POOR VISIBILITIES.

$$

AZZ019-030-033-050015-
/O.CON.KTWC.WS.W.0002.000000T0000Z-080205T0200Z/
NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY-
TUCSON METRO/MARANA/GREEN VALLEY-
901 AM MST MON FEB 4 2008

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS
EVENING ABOVE 4500 FEET...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS
EVENING. THE WARNING HAS BEEN LOWERED SLIGHTLY TO ELEVATIONS
ABOVE 4500 FEET.

SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE TO EXPAND ACROSS
THE AREA TODAY. IN ADDITION...WIND GUSTS IN THE MOUNTAINS WILL
CONTINUE IN THE 30 TO 40 MPH RANGE THROUGH EARLY EVENING WHICH
WILL CAUSE CONSIDERABLE BLOWING AND DRIFTING SNOW. THE SNOW LEVEL 
WILL FALL RAPIDLY TO AROUND 3500 FEET BY EARLY AFTERNOON...
ALTHOUGH WITH DAYTIME HEATING...SIGNIFICANT ACCUMULATIONS SHOULD
REMAIN ABOVE 4500 FEET. AS THE SUN SETS THIS EVENING...ANY WATER
OR SLUSH ON MOUNTAIN ROADWAYS WILL FREEZE INTO ICE AS TEMPERATURES
FALL INTO THE 20S.

TOTAL SNOW ACCUMULATIONS WILL RANGE FROM 1 TO 3 INCHES ABOVE 4500
FEET...3 TO 10 INCHES ABOVE 5500 FEET...TO 10 TO 18 INCHES ABOVE
7000 FEET.

A WINTER STORM WARNING MEANS HEAVY SNOW AND STRONG WINDS ARE
EXPECTED OR OCCURRING. THIS WILL MAKE TRAVEL VERY HAZARDOUS INTO
THE MOUNTAINS.

$$

AZZ032-050015-
/O.NEW.KTWC.WW.Y.0001.080204T1601Z-080205T0200Z/
TOHONO OODHAM NATION-
901 AM MST MON FEB 4 2008

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 PM MST THIS
EVENING ABOVE 4500 FEET...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A WINTER WEATHER
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM MST THIS EVENING ABOVE
4500 FEET. THIS INCLUDES KITT PEAK.

SHOWERS WILL CONTINUE TO AFFECT THE TOHONO OODHAM NATION TODAY...
WITH SNOW LEVELS FALLING TO AROUND 3500 FEET. DUE TO DAYTIME
HEATING...SIGNIFICANT ACCUMULATIONS WILL REMAIN ABOVE 4500 FEET...
HOWEVER THE MOUNTAIN SNOW WILL BE ACCOMPANIED BY WIND GUSTS TO 40
MPH WHICH WILL CAUSE SOME BLOWING AND DRIFTING. AS THE SUN SETS
THIS EVENING...TEMPERATURES IN THE MOUNTAINS WILL FALL INTO THE
20S...WHICH WILL CAUSE ANY SLUSH AND WATER ON THE ROADS TO FREEZE
INTO ICE.

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW AND WIND WILL
CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. 

$$

PYTLAK
000 
WWUS45 KTWC 042152
WSWTWC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
252 PM MST MON FEB 4 2008

.A WINTER STORM OVER CENTRAL AND EASTERN ARIZONA WILL EXIT THE
STATE LATE THIS EVENING. THIS WILL GRADUALLY BRING THE RAIN AND
HEAVY MOUNTAIN SNOW TO AN END. AS SKIES CLEAR LATER TONIGHT...
ANY WATER AND SLUSH ON ROADWAYS IS LIKELY TO FREEZE INTO ICE.

AZZ032-042300-
/O.CAN.KTWC.WW.Y.0001.000000T0000Z-080205T0200Z/
TOHONO OODHAM NATION-
252 PM MST MON FEB 4 2008

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS CANCELLED THE WINTER
WEATHER ADVISORY. 

SCATTERED RAIN AND SNOW SHOWERS WILL EXIT THE TOHONO OODHAM NATION
BY SUNSET. 

$$

AZZ019-029-030-033-050200-
/O.CON.KTWC.WS.W.0002.000000T0000Z-080205T0200Z/
NORTHERN GREENLEE COUNTY-SOUTHEAST PINAL COUNTY-
UPPER GILA RIVER VALLEY-TUCSON METRO/MARANA/GREEN VALLEY-
252 PM MST MON FEB 4 2008

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS
EVENING ABOVE 4500 FEET...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS
EVENING ABOVE 4500 FEET. 

RAIN AND HEAVY MOUNTAIN SNOW WILL DIMINISH THIS EVENING. SNOW
LEVELS WILL REMAIN BETWEEN 3500 AND 4000 FEET WITH ANY ADDITIONAL
ACCUMULATIONS REMAINING ABOVE 4500 FEET. WINDS HAVE BEGUN TO
DIMINISH IN THE MOUNTAINS...BUT WITH GUSTS STILL NEAR 30 MPH...
CONSIDERABLE BLOWING AND DRIFTING WILL CONTINUE INTO EARLY
EVENING.

TOTAL STORM ACCUMULATIONS OF 2 TO 4 INCHES CAN BE EXPECTED ABOVE
4500 FEET...5 TO 10 INCHES ABOVE 6000 FEET...AND 10 TO 20 INCHES
ABOVE 7000 FEET. EVEN AS THE SNOW DIMINISHES...ROADS WILL REMAIN
VERY HAZARDOUS...PARTICULARLY AFTER SUNSET WHEN ANY SLUSH OR WATER
ON THE ROADS WILL FREEZES INTO ICE IN THE MOUNTAINS.

$$

AZZ034-035-050200-
/O.CON.KTWC.WS.W.0002.000000T0000Z-080205T0200Z/
SANTA CRUZ COUNTY-COCHISE COUNTY-
252 PM MST MON FEB 4 2008

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS
EVENING ABOVE 4500 FEET...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS
EVENING ABOVE 4500 FEET. 

RAIN AND HEAVY MOUNTAIN SNOW WILL BEGIN TO TAPER TO SCATTERED
SHOWERS THIS EVENING. SNOW LEVELS WILL REMAIN BETWEEN 3500 AND
4000 FEET WITH ADDITIONAL ACCUMULATIONS REMAINING ABOVE 4500 FEET.
WINDS HAVE BEGUN TO DIMINISH...BUT WITH GUSTS STILL NEAR 35 MPH...
CONSIDERABLE BLOWING AND DRIFTING WILL CONTINUE INTO EARLY
EVENING.

TOTAL STORM ACCUMULATIONS OF 1 TO 3 INCHES ABOVE 4500 FEET...4 TO
7 INCHES ABOVE 5500 FEET... AND 8 TO 14 INCHES ABOVE 7000 FEET. 
EVEN AS THE SNOW DIMINISHES...ROADS WILL REMAIN VERY HAZARDOUS...
PARTICULARLY AFTER SUNSET WHEN ANY SLUSH OR WATER ON THE ROADS
WILL FREEZES INTO ICE.

$$
PYTLAK
000 
WWUS45 KTWC 050211
WSWTWC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
710 PM MST MON FEB 4 2008

.A WINTER STORM OVER CENTRAL AND EASTERN ARIZONA WILL EXIT THE
STATE LATE THIS EVENING. THIS WILL GRADUALLY BRING THE RAIN AND
HEAVY MOUNTAIN SNOW TO AN END. AS SKIES CLEAR LATER TONIGHT...
ANY WATER AND SLUSH ON ROADWAYS IS LIKELY TO FREEZE INTO ICE.

$$

AZZ029-033>035-050300-
/O.EXP.KTWC.WS.W.0002.000000T0000Z-080205T0200Z/
SOUTHEAST PINAL COUNTY-TUCSON METRO/MARANA/GREEN VALLEY-
SANTA CRUZ COUNTY-COCHISE COUNTY-
710 PM MST MON FEB 4 2008

...WINTER STORM WARNING ABOVE 4500 FEET HAS EXPIRED...

THE WINTER STORM WARNING ABOVE 4500 FEET IS NO LONGER IN EFFECT. 
ISOLATED RAIN AND MOUNTAIN SNOW SHOWERS WILL CONTINUE THROUGH THE 
EVENING HOURS WITH AN ADDITIONAL INCH OR TWO ABOVE 5000 FEET.

$$

AZZ019-030-050500-
/O.CON.KTWC.WS.W.0002.000000T0000Z-080205T0200Z/
NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY-
710 PM MST MON FEB 4 2008

...WINTER STORM WARNING HAS BEEN EXTENDED UNTIL 9 PM MST THIS 
EVENING ABOVE 4500 FEET...

A WINTER STORM WARNING HAS BEEN EXTENDED UNTIL 9 PM MST THIS 
EVENING ABOVE 4500 FEET. 

SCATTERED RAIN AND MOUNTAIN SNOW WILL SLOWLY DIMINISH THIS EVENING. 
SNOW LEVELS WILL REMAIN BETWEEN 3500 AND 4000 FEET WITH ANY 
ADDITIONAL ACCUMULATIONS REMAINING ABOVE 4500 FEET. WINDS WILL 
CONTINUE TO DIMINISH IN THE MOUNTAINS...BUT WITH GUSTS STILL NEAR
30 MPH...CONSIDERABLE BLOWING AND DRIFTING WILL CONTINUE INTO EARLY 
EVENING.

TOTAL STORM ACCUMULATIONS OF 2 TO 4 INCHES CAN BE EXPECTED ABOVE
4500 FEET...5 TO 10 INCHES ABOVE 6000 FEET...AND 10 TO 20 INCHES
ABOVE 7000 FEET. EVEN AS THE SNOW DIMINISHES...ROADS WILL REMAIN
VERY HAZARDOUS...PARTICULARLY AFTER SUNSET WHEN ANY SLUSH OR WATER
ON THE ROADS WILL FREEZES INTO ICE IN THE MOUNTAINS.

$$
000 
WWUS45 KTWC 050500
WSWTWC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
1000 PM MST MON FEB 4 2008

.A WINTER STORM WILL EXIT THE STATE TONIGHT AND END SNOW SHOWER 
ACTIVITY. AS SKIES CLEAR LATER TONIGHT...ANY WATER AND SLUSH ON 
ROADWAYS IS LIKELY TO FREEZE INTO ICE.

$$

AZZ019-030-050600-
/O.EXP.KTWC.WS.W.0002.000000T0000Z-080205T0500Z/
NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY-
1000 PM MST MON FEB 4 2008

...WINTER STORM WARNING HAS EXPIRED ABOVE 4500 FEET...

SNOW SHOWERS HAVE DECREASED IN AREAL COVERAGE AND INTENSITY THIS 
EVENING. A FEW MANY BRING AN ADDITIONAL INCH OF SNOW...BUT THE HEAVY 
SNOW EVENT IS OVER.

$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this winter storm warning went out at Feb 3, 2:30 AM MST, 16 minutes earlier.

Area forecast discussion, Feb 3, 2:30 AM MST, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
230 AM MST SUN FEB 3 2008

.SYNOPSIS...A COLD PACIFIC STORM SYSTEM WILL BRING A GOOD CHANCE OF
VALLEY RAIN AND SIGNIFICANT MOUNTAIN SNOW TONIGHT INTO MONDAY. A
WINTER STORM WARNING HAS BEEN POSTED FOR TONIGHT AND MONDAY FOR
ELEVATIONS ABOVE 5000 FEET. HIGH PRESSURE ALOFT WILL BUILD BACK
ACROSS THE REGION DURING THE MIDDLE AND LATTER PORTIONS OF NEXT
WEEK...FOR A RETURN TO DRY AND WARMER CONDITIONS.

&&

.DISCUSSION...MOSTLY CLEAR EARLY THIS MORNING IN NEARLY ZONAL FLOW
ACROSS THE AREA. STRONG SYSTEM PUNCHING DOWN THROUGH NORTHERN AND
CENTRAL CALIFORNIA WILL MOVE INTO ARIZONA LATER TODAY AND THROUGH
SOUTHEAST ARIZONA TONIGHT AND MONDAY. CONSIDERABLE VALLEY RAIN AND
WARNING LEVEL SNOWS IN THE MOUNTAINS. SNOW LEVELS WILL START OUT
ABOVE 7000 FEET LATER TODAY...BUT WILL FALL TO NEAR 4000 TO 4500
FEET BY SUNRISE MONDAY MORNING. HEFTY STORM TOTAL ACCUMULATIONS
EXPECTED ABOVE 5000 FEET AS OUTLINED IN THE WINTER STORM WARNING.
GUSTY WINDS DEVELOPING TODAY AND MAY EVEN APPROACH ADVISORY LEVELS
BRIEFLY IN HIGHER TERRAIN AND MORE WIND PRONE LOCATIONS ACROSS THE
EAST.

VALLEY QPF VALUES NOT AS HIGH...GENERALLY IN THE .25 TO .75 INCH
RANGE...WITH LOWER AMOUNTS LIKELY IN FAR WESTERN AREAS. BEST CHANCE
FOR MOST OF SOUTHEAST ARIZONA FOR PRECIP WILL BE AFTER MIDNIGHT
MONDAY THROUGH EARLY AFTERNOON...WITH TRENDS INCREASING INITIALLY
FROM THE NORTHWEST. LAPSE RATES STEEP ENOUGH FOR MENTION OF THUNDER.

STILL SOME WRAP-AROUND MOISTURE TO DEAL WITH EARLY MONDAY
NIGHT...AND COULD SEE SNOW LEVELS FALL EVEN FARTHER TOWARD VALLEY
FLOORS BEFORE PRECIP SHIFTS OUT OF HERE. COLD TUESDAY MORNING WITH
RESIDUAL MOISTURE GENERATING POSSIBLE AREAS OF FROST.

STRONG WARMING TREND UNDER HIGH PRESSURE THE SECOND HALF OF THE WEEK.

&&

.AVIATION...DISCUSSION BELOW VALID THROUGH 3 AM MONDAY MORNING.

CLOUD COVER...MID AND HIGH CLOUD INCREASING FROM THE WEST AND
NORTHWEST THIS MORNING...CLOUD COVER BECOMING THICKER WITH CEILINGS
LOWERING THIS AFTERNOON BUT REMAINING ABOVE 12KFT AGL AT THE
TERMINAL SITES. SCATTERED CEILINGS LOWERING INTO THE 5KFT-7KFT AGL
RANGE WITH ISOLATED SHOWERS EARLY THIS EVENING WITH MOUNTAIN TOPS
BECOMING OBSCURED AT TIMES...THEN LOWERING INTO THE 3KFT-5KFT AGL
RANGE WITH SHOWERS INCREASING TONIGHT.

WIND...GENERALLY LIGHT BEFORE SUNRISE...THEN SURFACE WIND AREAWIDE
WILL BECOME SOUTH TO SOUTHWEST THIS MORNING AND INCREASE INTO THE
12-22 KNOT RANGE. HIGHER GUSTS OF 25-35 KNOTS LIKELY FROM TUCSON
EAST AND SOUTH AFTER 18Z/11AM MST SUNDAY. LOCALLY HIGHER GUSTS OF
40-45 KNOTS THROUGH PASSES...ESPECIALLY THE HUACHUCA MOUNTAINS NEAR
SIERRA VISTA.

AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS.

&&

.TWC WATCHES/WARNINGS/ADVISORIES...WINTER STORM WARNING ABOVE 5000
     FEET AZZ019-030-033>035 TONIGHT AND MONDAY.

WEATHER.GOV/TUCSON
Hazardous weather outlook, Feb 2, 2:10 PM MST, 12 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TUCSON AZ
210 PM MST SAT FEB 2 2008

AZZ019-030-033>035-031015-
NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY-
TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY-
210 PM MST SAT FEB 2 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARIZONA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A WINTER STORM WILL BRING COLDER TEMPERATURES AND GUSTY WINDS...ALONG
WITH VALLEY RAIN AND MOUNTAIN SNOW. SHOWERS WILL DEVELOP DURING
THE DAY SUNDAY...AND INCREASE OVERNIGHT INTO MONDAY. SNOW LEVELS
WILL START NEAR 8000 FEET SUNDAY AFTERNOON BEFORE FALLING TO 6000
FEET BY MIDNIGHT AND ABOUT 4500 FEET MONDAY MORNING. STORM TOTAL
SNOWFALL AMOUNTS OF 6 TO 12 INCHES ABOVE 5000 FEET AND 12 TO 18
INCHES ABOVE 7000 FEET ARE ANTICIPATED...WITH ISOLATED HIGHER
AMOUNTS POSSIBLE AT THE HIGHEST ELEVATIONS. SNOW LEVELS MAY FALL
EVEN FARTHER MONDAY AND MONDAY NIGHT...BUT MOISTURE SHOULD BE
DECREASING FROM THE WEST BY THEN.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ029-031-032-031015-
SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-TOHONO OODHAM NATION-
210 PM MST SAT FEB 2 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARIZONA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A WINTER STORM WILL BRING COLDER TEMPERATURES AND GUSTY
WINDS...ALONG WITH VALLEY RAIN AND MOUNTAIN SNOW. A FEW SHOWERS
WILL START SUNDAY...BUT OUR BEST CHANCE WILL BE SUNDAY NIGHT AND
MONDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

Nearby

Winter Storm Warnings in Arizona, 2008Every winter storm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.